I get very nauseous a couple times a week and the episodes usually last about 20 mins or so and are sometimes accompanied by heartburn. I never actually throw up but I got to sit by the toilet the whole time. The last time I had an episode it actually lasted about 2 hours. Here recently my live in boyfriend has also been experiencing these episodes. I just got off the zpac for an upper respiratory infection but it never completely went away. Could I have passed it on to him and these episodes have something to do with that. I'm just lost trying to figure it out and I'm tired of being nauseous.
Hi, sorry to here your not feeling well. Try some TUMS they really help my family and I when are stomachs are up set. Also try some ginger ale sip on it. I bet you two have the flu. We are in the flu season . i would make an appointment with your doctor for your boy friend and you. Good luck, I hope you feel better soon.
it sounds like you could be pregnant, do a home pregnancy test if there is even the slightest possibility that you could be. it could be the side effects of the medication you have been taking and this could explain your boyfriends symptoms if he is on the same medication or an airborn virus that hasnt been detected, get yourself and your boyfriend to the gp and see what they say, until then ginger or peppermint should help with the nausea or even travel sickness tablets, my mother used to give those to me and my brother if we were feeling nauseaus and nothign else was helping, hope you both feel better soon.
I have recently been having heartburn, which I have never had before, and that is around the time my nausea started. My boyfriend also has heartburn problems. Thanks. There's no way I could be pregnant. Got my tubes tied. Thanks for the suggestions
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.